Syndol Headache Relief Tablets (30 pack)

Please note images are for illustration purposes and may differ from the product(s) you receive
  • Contains three active ingredients: paracetamol, codeine and caffeine.
  • Maximum 3 days use.
  • For the relief of migraine, headache, rheumatic pain, period pain, toothache and neuralgia.
£6.89
quantity
Single purchase only
Subscribe and save
  • Contains three active ingredients: paracetamol, codeine and caffeine.
  • Maximum 3 days use.
  • For the relief of migraine, headache, rheumatic pain, period pain, toothache and neuralgia.
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
Product Information
Syndol headache relief has been designed for the short term treatment of acute moderate pain when other painkillers have not worked. Do not take less than four hours after taking other painkillers. This medicine is for the relief of migraine, headache, rheumatic pain, period pain, toothache and neuralgia.

Description
Syndol contains:
  • Codeine phosphate: codeine belongs to a group of medicines called opioid analgesics which act to relieve pain.
  • Paracetamol:another analgesic to relieve pain.
  • Caffeine: helps to increase the pain relief from paracetamol and makes you more alert.
    These tablets are for the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone.
    This medicine is for the relief of migraine, headache, rheumatic pain, period pain, toothache and nerve pain.
Usage
Swallow the tablets whole with water. Do not chew.
  • Adults: Take 2 tablets every 4-6 hours as required. Do not take more than 8 tablets in 24 hours.
  • Children aged 16-18 years:Take 1-2 tablets every 6 hours as required. Do not take more than 8 tablets in 24 hours.
  • Children aged 12-15 years: Take 1 tablet every 6 hours, as required.

Do not take more than 4 tablets in 24 hours.
Do not take more frequently than every 6 hours.
Do not give to children under 12 years.
Do not take more medicine than the label tells you to.
If you do not get better, talk to your doctor.
Do not use for more than 3 days.
Ingredients
Contains the active ingredients:
paracetamol 500 mg, caffeine 30 mg and codeine phosphate 8 mg.
They also contain: povidone, maize starch, methylcellulose, talc, purified water, calcium stearate, methylhydroxypropylcellulose and polyethylene glycol.
Suitable For
Adults and children aged 12 years and over.
Cautions/Allergies
Talk to your doctor or pharmacist before taking this medicine, if you:
  • suffer from kidney or liver problems, including alcoholic liver disease
  • have an enlarged prostate gland
  • suffer from low blood pressure
  • suffer from inflammatory or obstructive bowel disorders such as constipation, diarrhoea or bloating
  • suffer from an underactive thyroid gland
  • are elderly or debilitated.

Do not drink alcohol while taking this product.
Keep out of sight and reach of children.
Frequently Asked Questions (0)